MathSciNet Relay Station
MathSciNet bibliographic data
MR759659 (86f:30032) 30D45 (30C99 30D40 30H05)
Antonino, José A.; Romaguera, Salvador A short proof of the Cima-Wogen $L(f)={\rm circle}$ theorem. Proc. Amer. Math. Soc. 92 (1984), no. 3, 391–392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement